# SDR AUS20040378

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 51224133
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRE WIRE CONNECTOR CORRODED.  CONNECTOR IS LOCATED AT THE REAR FIREWALL POSITION.
